Paracetam


Search results for Paracetam

Side effects: Paroxetin +pharma & Ortanol & Prestarium neo & Uno & Ultracod &


Side effects Paroxetin +pharma a Ortanol .Abdominal Pain, Alopecia, Asthenia, Back pain, Constipation, Diarrhea, Dizziness, Taste perversion, Dyspepsia, eructation, rash, Fatigue, fever, Flatulence, Esophageal reflux, glossitis, Headache, flu, Nausea, paresthesia, Pharyngitis, Itching, rhinitis, urticaria, vertigo, Vomiting, Dry mouth, edema .....Ultracod (codeine and paracetamol)...

Tags: Side effects Paroxetin, Paroxetin +pharma & Ortanol & Prestarium neo & Uno & Ultracod &, Paracetam

Drug combination: Atorvastatin 20 mg 1a pharma & Paralen 500


Atorvastatin 20 mg 1a pharma & Paralen 500 .The risk or severity of adverse effects can be increased when Acetaminophen is combined with Atorvastatin. Food interactions and other recommendationsAtorvastatin 20 mg 1a pharma: Avoid alcohol. Avoid drastic changes in dietary habit. Avoid taking grapefruit or grapefruit juice throughout treatment. .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Atorvastatin, Atorvastatin 20 mg 1a pharma & Paralen 500, Paracetam


Side effects: Atorvastatin 20 mg 1a pharma & Paralen 500


Side effects Atorvastatin 20 mg 1a pharma a Paralen 500 . Side effects Atorvastatin 20 mg 1a pharma a Paralen 500 ....Paralen 500 (paracetamol,acetaminofen)...

Tags: Side effects Atorvastatin, Atorvastatin 20 mg 1a pharma & Paralen 500, Paracetam

Drug combination: Paralen grip chřipka a bolest & Ibalgin 400


Food interactions and other recommendationsParalen grip chřipka a bolest: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Ibalgin 400: Avoid alcohol Food delays the time to reach peak plasma concentrations by 30-60 minutes and reduces peak plasma concentrations by 30-50%. Extent of absorption is unaffected. .....bolest (paracetamol, combinations excl...

Tags: Drug combination Paralen, Paralen grip chřipka a bolest & Ibalgin 400, Paracetam

Drug combination: Furolin & Paralen 500


Food interactions and other recommendationsFurolin: Do not take magnesium at the same time. Take with food since it increases bioavailability and reduces irritation. Paralen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination of common side effects of all medicines .Headache . Food interactions .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Furolin, Furolin & Paralen 500, Paracetam

Drug combination: Warfarin pmcs & Korylan


Food interactions and other recommendationsWarfarin pmcs: Avoid alcohol. Avoid drastic changes in dietary habit. Avoid St. John\'s Wort. Consult your doctor before ingesting large amounts of dietary Vitamin K (e. from green leafy vegetables). Limit garlic, ginger, gingko, and horse chestnut. Combination of common side effects of all medicines .....Korylan (codeine and paracetamol)...

Tags: Drug combination Warfarin, Warfarin pmcs & Korylan, Paracetam

Drug combination: Paralen 500 & Lexaurin 3


Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination of common side effects of all medicines .Dizziness . drowsiness .Headache . Nausea .Vomiting . Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Paralen, Paralen 500 & Lexaurin 3, Paracetam

Drug combination: Paralen 500 & Endiaron


Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination of common side effects of all medicines . Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Paralen, Paralen 500 & Endiaron, Paracetam

Drug combination: Endiaron & Paralen 500


Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination of common side effects of all medicines . Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Endiaron, Endiaron & Paralen 500, Paracetam

Drug combination: Paralen grip chřipka a bolest & Ibalgin 400


Food interactions and other recommendationsParalen grip chřipka a bolest: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Ibalgin 400: Avoid alcohol Food delays the time to reach peak plasma concentrations by 30-60 minutes and reduces peak plasma concentrations by 30-50%. Extent of absorption is unaffected. .....bolest (paracetamol, combinations excl...

Tags: Drug combination Paralen, Paralen grip chřipka a bolest & Ibalgin 400, Paracetam

Side effects: Relpax & Talvosilen


Side effects Relpax a Talvosilen . Side effects Relpax a Talvosilen ....Talvosilen (codeine and paracetamol)...

Tags: Side effects Relpax, Relpax & Talvosilen, Paracetam

Drug combination: Neurol 0,5 & Paralen 500


Food interactions and other recommendationsNeurol 0,5: Avoid alcohol. Avoid excessive quantities of coffee or tea ( Caffeine). Avoid taking with grapefruit juice. Take with food. Paralen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination of common side effects of all medicines .Psychiatric .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Neurol, Neurol 0,5 & Paralen 500, Paracetam

Drug combination: Paralen 500 & Rivotril


Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Rivotril: Avoid alcohol. Avoid excessive quantities of coffee or tea ( Caffeine). Take without regard to meals. Combination of common side effects of all medicines .Constipation . Cough .Dizziness . Food .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Paralen, Paralen 500 & Rivotril, Paracetam

Drug combination: Paralen 500 & Pradaxa


Paralen 500 & Pradaxa .The serum concentration of the active metabolites of Dabigatran etexilate can be increased when Dabigatran etexilate is used in combination with Acetaminophen. Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Pradaxa: St. John\'s .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Paralen, Paralen 500 & Pradaxa, Paracetam

Drug combination: Paramax rapid & Paralen 500


Food interactions and other recommendationsParamax rapid: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Paralen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination of common side effects of all medicines .Anemia . Psychiatric Disorders .Chest pain . .....Paramax rapid (paracetamol,acetaminofen)...

Tags: Drug combination Paramax, Paramax rapid & Paralen 500, Paracetam

Drug combination: Ellaone & Paralen 500


Food interactions and other recommendationsEllaone: A high fat meal may lower mean Cmax and increase mean AUC(0-∞) but these changes are not clinically significant. Take without regards to meals. Paralen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination of common side effects of all medicines .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Ellaone, Ellaone & Paralen 500, Paracetam

Drug combination: Fraxiparine & Paralen 500


Food interactions and other recommendationsFraxiparine: Danshen, dong quai, evening primrose oil, gingko, policosanol, willowbark .Paralen 500: Avoid alcohol ( may increase risk of hepatotoxicity). Take without regard to meals. Combination of common side effects of all medicines . Food interactions and other recommendationsFraxiparine: .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Fraxiparine, Fraxiparine & Paralen 500, Paracetam

Drug combination: Paralen grip horký nápoj citrón & Biseptol 480


Paralen grip horký nápoj citrón & Biseptol 480 .The metabolism of Acetaminophen can be decreased when combined with Sulfamethoxazole. Food interactions and other recommendationsParalen grip horký nápoj citrón: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Biseptol 480: Do not take calcium, aluminium, .....Paralen grip horký nápoj citrón (paracetamol, combinations excl...

Tags: Drug combination Paralen, Paralen grip horký nápoj citrón & Biseptol 480, Paracetam

Drug combination: Relpax & Korylan


Food interactions and other recommendationsRelpax: Exposure to the product (area below curve) and maximum concentrations are increased when product is taken with a high-fat meal. Combination of common side effects of all medicines . Food interactions and other recommendationsRelpax: Exposure to the product (area below curve) and maximum .....Korylan (codeine and paracetamol)...

Tags: Drug combination Relpax, Relpax & Korylan, Paracetam

Side effects: Rosucard & Paralen 100 & Acylpyrin


Side effects Rosucard a Paralen 100 . . Side effects Rosucard a Acylpyrin . . Side effects Paralen 100 a Acylpyrin . Side effects Rosucard a Paralen 100 . . Side effects Rosucard a Acylpyrin . . Side effects Paralen 100 a Acylpyrin ....Paralen 100 (paracetamol,acetaminofen)...

Tags: Side effects Rosucard, Rosucard & Paralen 100 & Acylpyrin, Paracetam

Drug combination: Anopyrin & Paralen 500


Food interactions and other recommendationsAnopyrin: Avoid alcohol, alcohol appears to cause a 50 to 100% increases in ASA serum levels. Take with a full glass of water. Take with food to reduce gastric irritation. Paralen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Combination of common side effects .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Anopyrin, Anopyrin & Paralen 500, Paracetam

Drug combination: Paralen grip chřipka a bolest & Ibalgin 400


Food interactions and other recommendationsParalen grip chřipka a bolest: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Ibalgin 400: Avoid alcohol Food delays the time to reach peak plasma concentrations by 30-60 minutes and reduces peak plasma concentrations by 30-50%. Extent of absorption is unaffected. .....Paralen grip chřipka a bolest (paracetamol, combinations excl...

Tags: Drug combination Paralen, Paralen grip chřipka a bolest & Ibalgin 400, Paracetam

Drug combination: Paramegal & Acylpyrin


Food interactions and other recommendationsParamegal: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Acylpyrin: Avoid alcohol, alcohol appears to cause a 50 to 100% increases in ASA serum levels. Take with a full glass of water. Take with food to reduce gastric irritation. Combination of common side effects .....Paramegal (paracetamol,acetaminofen)...

Tags: Drug combination Paramegal, Paramegal & Acylpyrin, Paracetam

Side effects: Paralen grip chřipka a bolest & Ibalgin 400 & &


Side effects Paralen grip chřipka a bolest a Ibalgin 400 . . Side effects Paralen grip chřipka a bolest a . . Side effects Paralen grip chřipka a bolest a . . Side effects Ibalgin 400 a . . Side effects Ibalgin 400 a . . Side effects a . Side effects Paralen grip chřipka a bolest a Ibalgin 400 . . Side effects Paralen grip chřipka a .....bolest (paracetamol, combinations excl...

Tags: Side effects Paralen, Paralen grip chřipka a bolest & Ibalgin 400 & &, Paracetam

Side effects: Paralen 500 & Sertralin actavis & Piascledine 300


Side effects Paralen 500 a Sertralin actavis .Chest pain, Constipation, Cough, Diarrhea, Dizziness, Dyspepsia, Fatigue, fever, Headache, Nausea, Itching, Vomiting, Dry mouth, Insomnia, . Side effects Paralen 500 a Piascledine 300 . . Side effects Sertralin actavis a Piascledine 300 . Side effects Paralen 500 a Sertralin actavis .Chest pain, .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Side effects Paralen, Paralen 500 & Sertralin actavis & Piascledine 300, Paracetam

Drug combination: Paralen grip chřipka a bolest & Ibalgin 400


Food interactions and other recommendationsParalen grip chřipka a bolest: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Ibalgin 400: Avoid alcohol Food delays the time to reach peak plasma concentrations by 30-60 minutes and reduces peak plasma concentrations by 30-50%. Extent of absorption is unaffected. .....bolest (paracetamol, combinations excl...

Tags: Drug combination Paralen, Paralen grip chřipka a bolest & Ibalgin 400, Paracetam

Side effects: Ibalgin & Paralen 500


Side effects Ibalgin a Paralen 500 . Side effects Ibalgin a Paralen 500 ....Paralen 500 (paracetamol,acetaminofen)...

Tags: Side effects Ibalgin, Ibalgin & Paralen 500, Paracetam

Drug combination: Ibalgin & Paralen 500


Food interactions and other recommendationsIbalgin: Avoid alcohol Food delays the time to reach peak plasma concentrations by 30-60 minutes and reduces peak plasma concentrations by 30-50%. Extent of absorption is unaffected. Take with food to reduce gastric irritation. Paralen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Ibalgin, Ibalgin & Paralen 500, Paracetam

Drug combination: Ibalgin 400 & Paralen 500


Food interactions and other recommendationsIbalgin 400: Avoid alcohol Food delays the time to reach peak plasma concentrations by 30-60 minutes and reduces peak plasma concentrations by 30-50%. Extent of absorption is unaffected. Take with food to reduce gastric irritation. Paralen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Ibalgin, Ibalgin 400 & Paralen 500, Paracetam

Drug combination: Paralen 500 & Neurol 0,5


Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Neurol 0,5: Avoid alcohol. Avoid excessive quantities of coffee or tea ( Caffeine). Avoid taking with grapefruit juice. Take with food. Combination of common side effects of all medicines .Psychiatric .....Paralen 500 (paracetamol,acetaminofen)...

Tags: Drug combination Paralen, Paralen 500 & Neurol 0,5, Paracetam

Zaldiar effervescens


Které obsahují paracetamol nebo tramadol; - jestliže máte onemocnění jater nebo si všimnete, že Vaše oči a kůže žloutnou. Důležité: Tento léčivý přípravek obsahuje paracetamol a tramadol. e užíváte jakýkoli jiný lék obsahující paracetamol nebo tramadol, abyste nepřekročil( nebo samotný paracetamol. Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Neurol 0,5: Avoid alcohol. Avoid excessive quantities of coffee or tea ( Caffeine). Avoid taking with grapefruit juice. Take with food. Combination of common side effects of all medicines .Psychiatric Disorders . Chest pain .Constipation . Diarrhea .Dizziness . drowsiness .Dyspepsia . Eye Disorders .Fatigue . fever .Gastrointestinal Disorders . Headache .hypotonia . Nausea .Nervous System Disorders . Itching .Vomiting . Dry mouth .Disturbance in attention ....

Tags: Zaldiar effervescens, Paracetam

Zaldiar


Které obsahují paracetamol nebo tramadol, protože by mohlo dojít k neúmyslnému předávkování; - máte problémy s játry nebo si všimnete, že Vaše oči a kůže žloutnou; - máte potíže s ledvinami; - máte těžké potíže při dýchání, např. Důležité: Tento léčivý přípravek obsahuje paracetamol a tramadol. pokud užíváte jakýkoli jiný přípravek obsahující paracetamol nebo tramadol, abyste nepřekročil( které obsahovaly buď pouze tramadol nebo paracetamol. Velmi vzácně byly při užívání přípravků s obsahem paracetamolu hlášeny závažné kožní reakce. Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Neurol 0,5: Avoid alcohol. Avoid excessive quantities of coffee or tea ( Caffeine). Avoid taking with grapefruit juice. Take with food. Combination of common side effects of all medicines .Psychiatric Disorders . Chest pain .Constipation . Diarrhea .Dizziness . drowsiness .Dyspepsia . Eye Disorders .Fatigue . fever .Gastrointestinal Disorders . Headache .hypotonia . Nausea .Nervous System Disorders . Itching .Vomiting . Dry mouth .Disturbance in .....

Tags: Zaldiar, Paracetam

Warfarin pmcs


Avšak pro dočasnou úlevu od bolesti nebo horečky lze použít přípravky obsahující jako léčivou látku pouze paracetamol. Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Neurol 0,5: Avoid alcohol. Avoid excessive quantities of coffee or tea ( Caffeine). Avoid taking with grapefruit juice. Take with food. Combination of common side effects of all medicines .Psychiatric Disorders . Chest pain .Constipation . Diarrhea .Dizziness . drowsiness .Dyspepsia . Eye Disorders .Fatigue . fever .Gastrointestinal Disorders . Headache .hypotonia . Nausea .Nervous System Disorders . Itching .Vomiting . Dry mouth .Disturbance in attention ....

Tags: Warfarin pmcs, Paracetam

Warfarin orion


Avšak pro dočasnou úlevu od bolesti nebo horečky lze použít přípravky obsahující jako léčivou látku pouze paracetamol. Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Neurol 0,5: Avoid alcohol. Avoid excessive quantities of coffee or tea ( Caffeine). Avoid taking with grapefruit juice. Take with food. Combination of common side effects of all medicines .Psychiatric Disorders . Chest pain .Constipation . Diarrhea .Dizziness . drowsiness .Dyspepsia . Eye Disorders .Fatigue . fever .Gastrointestinal Disorders . Headache .hypotonia . Nausea .Nervous System Disorders . Itching .Vomiting . Dry mouth .Disturbance in attention ....

Tags: Warfarin orion, Paracetam

Vicks symptomed forte citrÓn


Pokud: • jste alergický(á) na paracetamol, fenylefrin nebo na kteroukoli další složku tohoto přípravku ( Upozornění a opatřeníUpozornění: Obsahuje paracetamol. Neužívejte jiné další léky s obsahem paracetamolu. protože přecitlivělý(á) můžete být i na paracetamol • jste-li těhotná nebo kojíte Děti a dospívajícíNepodávejte Vicks SymptoMed Forte citrón dětem a mladistvým do 16 let. pokud užíváte: • léky obsahující paracetamol nebo jiné léky na chřipku a nachlazení, nebo léky proti ucpanému nosu. Při užívání paracetamolu byly hlášeny některé poruchy krvinek, jsou ale velmi vzácné. Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Neurol 0,5: Avoid alcohol. Avoid excessive quantities of coffee or tea ( Caffeine). Avoid taking with grapefruit juice. Take with food. Combination of common side effects of all medicines .Psychiatric Disorders . Chest pain .Constipation . Diarrhea .Dizziness . drowsiness .Dyspepsia . Eye Disorders .Fatigue . fever .Gastrointestinal Disorders . Headache .hypotonia . Nausea .Nervous .....

Tags: Vicks symptomed forte, forte citrÓn, Paracetam

Vicks symptomed complete citrÓn


Užívat Neužívejte přípravek Vicks SymptoMed Complete citrón jestliže: • jste alergický(á) na paracetamol, guaifenesin, fenylefrin-hydrochlorid nebo na kteroukoli další složku tohoto přípravku ( Upozornění a opatření Důležité: Obsahuje paracetamol. Neužívejte žádné jiné přípravky obsahující paracetamol. pokud užíváte: • léky obsahující paracetamol nebo jiné léky zmenšující ucpání nosu při nachlazení a chřipce. Po paracetamolu se může velmi vzácně objevit zánět slinivky břišní ( Food interactions and other recommendationsParalen 500: Avoid alcohol (may increase risk of hepatotoxicity). Take without regard to meals. Neurol 0,5: Avoid alcohol. Avoid excessive quantities of coffee or tea ( Caffeine). Avoid taking with grapefruit juice. Take with food. Combination of common side effects of all medicines .Psychiatric Disorders . Chest pain .Constipation . Diarrhea .Dizziness . drowsiness .Dyspepsia . Eye Disorders .Fatigue . fever .Gastrointestinal Disorders . Headache .hypotonia . Nausea .Nervous System Disorders . Itching .Vomiting . Dry mouth .Disturbance in attention ....

Tags: Vicks symptomed complete, complete citrÓn, Paracetam

Vicks symptomed classic citrÓn


Pokud: .. .. ..- máte alergii na paracetamol, fenylefrin nebo na kteroukoli další složku tohoto přípravku ( Důležité: .. ..Tento výrobek obsahuje paracetamol. které také obsahují paracetamol. fenylefrin hydrochlorid a paracetamol, se mohou nepříznivě ovlivňovat s jinými přípravky, proto prosím informujte svého lékaře či lékárníka o všech přípravcích, které současně užíváte, zejména o: .. Následující souhrn uvádí nežádoucí účinky paracetamolu a fenylefrinu. Velmi časté: postihují vice než 1 osobu z 10 .. ..Časté: postihují 1 až 10 osob ze 100 .. ..Méně časté: postihují 1 až 10 osob z 1000 .. ..Vzácné: postihují 1 až 10 osob z 10000 .. ..Velmi vzácné: postihují méně než 1 osobu z 10000 .. ..Není známo (z dostupných údajů nelze určit) .. ..Paracetamol .. Při terapeutických dávkách se nežádoucí účinky paracetamolu vyskytují vzácně a mají mírný klinický průběh. Poruchy ledvin a močových cest: Po delším užívání vysokých dávek paracetamolu se může objevit sterilní pyurie ( Food interactions and other .....

Tags: Vicks symptomed classic, classic citrÓn, Paracetam

Verezana


Obecné poznámky Předtím, než začnete užívat přípravek Verezana, měla byste si přečíst informace o krevních sraženinách v bodě 2. Je zvláště důležité, abyste si přečetla příznaky krevních sraženin - viz bod 2 „Krevní sraženiny“. Akné se obvykle zlepší po třech až šesti měsících léčby a mohlo by dojít ještě k dalšímu zlepšení i po šesti měsících. Poraďte se se svým lékařem, zda je nutné v léčbě pokračovat, za až 6 měsíců od začátku léčby a poté opakovaně v pravidelných intervalech. Neužívejte přípravek Verezana: • pokud jste alergická na ethinylestradiol, dienogest nebo na kteroukoli další složku tohoto přípravku ( uvedenou v bodě 6) pokud kouříte ( viz bod 2 „Krevní sraženiny“) pokud máte nebo jste někdy měla zánět slinivky břišní ( pankreatitidu) se závažnou poruchou metabolismu tuků; • pokud trpíte, nebo jste někdy v minulosti trpěla onemocněním jater ( také Dubin-Johnsonovým nebo Rotorovým syndromem) a funkce Vašich jater stále není v pořádku; • pokud máte nebo jste někdy měla nezhoubný nebo zhoubný nádor jater; • pokud máte nebo jste měla rakovinu ( např. prsu nebo děložní výstelky) ovlivněnou pohlavními hormony; • pokud máte blíže neurčené .....

Tags: Verezana, Paracetam

Ultracod


Neužívejte přípravek Ultracod- jestliže jste alergický(á) na paracetamol a/nebo kodein nebo na kteroukoli další složku přípravku ( Neužívejte přípravek Ultracod současně s dalšími léčivými přípravky obsahujícími paracetamol a kodein. Při užívání paracetamolu a kodeinu ( Obecné poznámky Předtím, než začnete užívat přípravek Verezana, měla byste si přečíst informace o krevních sraženinách v bodě 2. Je zvláště důležité, abyste si přečetla příznaky krevních sraženin - viz bod 2 „Krevní sraženiny“. Akné se obvykle zlepší po třech až šesti měsících léčby a mohlo by dojít ještě k dalšímu zlepšení i po šesti měsících. Poraďte se se svým lékařem, zda je nutné v léčbě pokračovat, za až 6 měsíců od začátku léčby a poté opakovaně v pravidelných intervalech. Neužívejte přípravek Verezana: • pokud jste alergická na ethinylestradiol, dienogest nebo na kteroukoli další složku tohoto přípravku ( uvedenou v bodě 6) pokud kouříte ( viz bod 2 „Krevní sraženiny“) pokud máte nebo jste někdy měla zánět slinivky břišní ( pankreatitidu) se závažnou poruchou metabolismu tuků; • pokud trpíte, nebo jste někdy v .....

Tags: Ultracod, Paracetam

Tutus


Které obsahují paracetamol nebo tramadol - máte jaterní problémy nebo onemocnění jater nebo si všimnete, že Vaše oči a kůže žloutnou. Důležité: Tento léčivý přípravek obsahuje paracetamol a tramadol. pokud užíváte jiný lék obsahující také paracetamol nebo tramadol, abyste nepřekročil( nebo paracetamol. Obecné poznámky Předtím, než začnete užívat přípravek Verezana, měla byste si přečíst informace o krevních sraženinách v bodě 2. Je zvláště důležité, abyste si přečetla příznaky krevních sraženin - viz bod 2 „Krevní sraženiny“. Akné se obvykle zlepší po třech až šesti měsících léčby a mohlo by dojít ještě k dalšímu zlepšení i po šesti měsících. Poraďte se se svým lékařem, zda je nutné v léčbě pokračovat, za až 6 měsíců od začátku léčby a poté opakovaně v pravidelných intervalech. Neužívejte přípravek Verezana: • pokud jste alergická na ethinylestradiol, dienogest nebo na kteroukoli další složku tohoto přípravku ( uvedenou v bodě 6) pokud kouříte ( viz bod 2 „Krevní sraženiny“) pokud máte nebo jste někdy měla zánět slinivky břišní ( pankreatitidu) se závažnou .....

Tags: Tutus, Paracetam

Read about Paracetam. To make it easier to search for topic: Paracetam, we have prepared a list of links for search terms: Paracetam. You can find a comparison of interactions, drug descriptions and other articles about topic: Paracetam.

About project

A freely available non-commercial project for the purpose of laic drug comparisons at the level of interactions, side effects as well as drug prices and their alternatives

More info